Tohru KOHDA


Low-Complexity Code Acquisition Method in DS/CDMA Communication Systems: Application of the Maximum Likelihood Method to Propagation Delay Estimation
Nobuoki ESHIMA Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2008/05/01
Vol. E91-B  No. 5  pp. 1472-1479
Type of Manuscript:  PAPER
Category: Wireless Communication Technologies
Keyword: 
code acquisitioncomplexityDS/CDMA systemefficiencymaximum likelihood methodsign-matched filter
 Summary | Full Text:PDF

Code Acquisition in DS/CDMA Systems by Employing a Detector Based on a posteriori Probability Calculation
M. Tahir Abbas KHAN Nobuoki ESHIMA Yutaka JITSUMATSU Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2005/10/01
Vol. E88-B  No. 10  pp. 4047-4055
Type of Manuscript:  PAPER
Category: Wireless Communication Technologies
Keyword: 
code acquisitionDS/CDMAmultiuser systemsa posteriori probability
 Summary | Full Text:PDF

FOREWORD
Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/10/01
Vol. E88-A  No. 10  pp. 2483-2483
Type of Manuscript:  FOREWORD
Category: 
Keyword: 
 Summary | Full Text:PDF

Large Deviation for Chaotic Binary Sequences Generated by Nonlinear Maps and Threshold Functions
Yasutada OOHAMA Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/10/01
Vol. E87-A  No. 10  pp. 2555-2563
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Stochastic Process
Keyword: 
r-adic mapschaosbinary sequenceslarge deviation theory for dynamical systems
 Summary | Full Text:PDF

Reduction of MAI in Asynchronous DS/CDMA Systems Using Post-Filter
Yutaka JITSUMATSU Tahir ABBAS KHAN Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/09/01
Vol. E87-A  No. 9  pp. 2301-2307
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
Markovian SS codesi.i.d. codesMAI reduction filterasynchronous DS/CDMA systems
 Summary | Full Text:PDF

Construction of a Piecewise Linear One-Dimensional Map Generating an Arbitrary Prescribed Tree Source
Yasutada OOHAMA Mariko SUEMITSU Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/09/01
Vol. E86-A  No. 9  pp. 2251-2255
Type of Manuscript:  Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
dynamical systemstree sourcesMarkov sourcespiecewise-linear maps
 Summary | Full Text:PDF

A Recursive Procedure for Designing Optimal d-Matched Digraphs
Kiyoaki YOSHIDA Yasumasa SUJAKU Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/05/01
Vol. E86-A  No. 5  pp. 1266-1274
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
permanent faultPMC modelone-step t-fault diagnosable systemhighly structured systemd-matched digraph
 Summary | Full Text:PDF

Statistical Properties of Chaotic Binary Sequences Generated by One-Dimensional Maps
Yasutada OOHAMA Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/09/01
Vol. E85-A  No. 9  pp. 1993-2002
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Category: 
Keyword: 
one-dimensional mapschaosbinary sequencelarge deviation theory for dynamical systems
 Summary | Full Text:PDF

FOREWORD
Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/09/25
Vol. E82-A  No. 9  pp. 1685-1685
Type of Manuscript:  FOREWORD
Category: 
Keyword: 
 Summary | Full Text:PDF

Kalman's Recognition of Chaotic Dynamics in Designing Markov Information Sources
Tohru KOHDA Hiroshi FUJISAKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/09/25
Vol. E82-A  No. 9  pp. 1747-1753
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Category: 
Keyword: 
Markov sourcechaotic dynamicsPLM (Piecewise-Linear-Monotonic) onto mapKalman's map
 Summary | Full Text:PDF

Explicit Evaluations of Correlation Functions of Chebyshev Binary and Bit Sequences Based on Perron–Frobenius Operator
Tohru KOHDA Akio TSUNEDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/11/25
Vol. E77-A  No. 11  pp. 1794-1800
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Category: Chaos and Related Topics
Keyword: 
chaoscorrelation functionnonlinear ergodic mapChebyshev binary and bit sequencePerron–Frobenius operator
 Summary | Full Text:PDF

Pseudonoise Sequences by Chaotic Nonlinear Maps and Their Correlation Properties
Tohru KOHDA Akio TSUNEDA 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 1993/08/25
Vol. E76-B  No. 8  pp. 855-862
Type of Manuscript:  Special Section PAPER (Special Issue on Spread Spectrum Techniques and Applications)
Category: 
Keyword: 
pseudonoise sequenceeven-(odd-)crosscorrelation functionchaosnonlinear ergodic mapChebyshev bit sequence
 Summary | Full Text:PDF

Note on Finite-Word-Length Realization of Bernoulli Shift by M Sequence
Tohru KOHDA Masashi FUKUSHIGE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1991/10/25
Vol. E74-A  No. 10  pp. 3024-3028
Type of Manuscript:  Special Section PAPER (Special Issue on JTC-CSCC '90)
Category: Nonlinear Circuits and Simulation
Keyword: 
 Summary | Full Text:PDF

Note on Transformation of Nonuniform Distributed Pseudorandom Number Sequence into Uniform One
Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1991/06/25
Vol. E74-A  No. 6  pp. 1437-1439
Type of Manuscript:  Special Section LETTER (Special Issue on Nonlinear Theory and Its Applications)
Category: 
Keyword: 
 Summary | Full Text:PDF

A New Theoretical Test for Pseudorandom Number Generators Which Is Based on Perron-Frobenius Operator
Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1991/06/25
Vol. E74-A  No. 6  pp. 1430-1436
Type of Manuscript:  Special Section PAPER (Special Issue on Nonlinear Theory and Its Applications)
Category: 
Keyword: 
 Summary | Full Text:PDF

Hybrid Fault Diagnosable Systems under a Restriction on the Intermittent Nature of Faults
Tohru KOHDA 
Publication:   IEICE TRANSACTIONS (1976-1990)
Publication Date: 1990/08/25
Vol. E73-E  No. 8  pp. 1270-1277
Type of Manuscript:  Special Section PAPER (Special Issue on Fault-Tolerant Systems)
Category: 
Keyword: 
 Summary | Full Text:PDF

Approach to Time Series Analysis for One-Dimensional Chaos Based on Frobenius-Perron Operator
Tohru KOHDA Kenji MURAO 
Publication:   IEICE TRANSACTIONS (1976-1990)
Publication Date: 1990/06/25
Vol. E73-E  No. 6  pp. 793-800
Type of Manuscript:  Special Section PAPER (Special Issue on Engineering Chaos)
Category: Chaos, Analysis and Numerical Method
Keyword: 
 Summary | Full Text:PDF

Chaos in Discrete Systems and Diagnosis of Experimental Chaos
Tohru KOHDA Kazuyuki AIHARA 
Publication:   IEICE TRANSACTIONS (1976-1990)
Publication Date: 1990/06/25
Vol. E73-E  No. 6  pp. 772-783
Type of Manuscript:  INVITED PAPER (Special Issue on Engineering Chaos)
Category: 
Keyword: 
 Summary | Full Text:PDF

Time Series Analyses of Periodic Chaos
Kenji MURAO Tohru KOHDA 
Publication:   IEICE TRANSACTIONS (1976-1990)
Publication Date: 1985/07/25
Vol. E68-E  No. 7  pp. 405-406
Type of Manuscript:  LETTER
Category: Mathematics
Keyword: 
 Summary | Full Text:PDF

Small-Amplitude Periodic Solutions of the Quadratic Liénard Equation
Tohru KOHDA Kazuo IMAMURA Yosiro OONO 
Publication:   IEICE TRANSACTIONS (1976-1990)
Publication Date: 1985/03/25
Vol. E68-E  No. 3  pp. 154-158
Type of Manuscript:  PAPER
Category: Mathematics
Keyword: 
 Summary | Full Text:PDF